# SDR 2002FA0000641

- Difficulty date: April 23, 2002
- Submitted: May 14, 2002
- Operation: General aviation
- Aircraft: N4151Q
- Make and model: Beech A36
- Aircraft serial: E2679
- Engine: Cont IO550B
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: 363800843
- Condition: Failed
- Location: Throttle
- Part time: 6,088 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

END OF THROTTLE CABLE CAME APART A SURAGE.
